# SDR SWAA2021082407622

- Difficulty date: August 16, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Missing
- Location: Glowstrip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET END CAPS MISSING BOTH FWD AND AFT CABIN FOR SAFE-T-GLO PHOTOLUM INSTALLATION. ; / [01] INSTALLED CARPET END CAPS IN BOTHFWD AND AFT CABIN FOR SAFE-T-GLO PHOTOLUM INSTALLATION PER AMM 25-27-21.; [02] INSPECTION COMPLETE ON END CAP INSTALLATION IN CORRECTIVE ACTION #1.
